Consumption Of Drugs Simultaneously?
Good morning. I was worried, like this 7 years ago I had an accident in my ear which caused a ruptured eardrum. Then 6 months ago I had an accident until I broke my tibia and fibula. suddenly my upper stomach hurts and then he checks, he says, he has liver, then he is given medicine 2 days later My ear recurred, the doctor gave me medicine too. My question is, can I take the medicine together? Is there a risk of the doc being confused, thank you.
Good evening, thanks for the question
If it is clear that there is impaired liver function from the results of previous examinations, then other treatments that are underway need to be adjusted. This is because most oral medicines will be metabolized through the liver, so the administration of certain types of drugs can further aggravate the work of the liver.
In such conditions it is advisable to consult again with a doctor who gives you routine medicines for consumption. The doctor may be able to adjust the dose of the drug or replace other types of drugs that are less metabolized by the liver. For these types of topical medications such as ear drops or topical medications, it is generally safe to use because the systemic effects are minimal.
That's all, hope you can help.